# SDR SWAA960837

- Difficulty date: August 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N522SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 26564
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 20405011
- Condition: Failed
- Location: Cabin
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

HOT AIR AND SMOKE ENTERED CABIN AND COCKPIT AREAS DURING TAXI OUT.  RETURNED TO GATE.  REMOVED AND REPLACED NR 1 AIR CYCLE MACHINE DUE TO SEVERE OIL LEAK, ALONG WITH  DISCHARGE SENSOR AND BAG PER BOEING M/M.  ALSO, REMOVED AND REPLACED NR 2 AIR CYCLE MACHINE AND BAG AS PRECAUTIONARY PER BOEING M/M.
